How do you lose weight?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

blessedwith3boys
Regular Member


Date Joined Jun 2010
Total Posts : 36
   Posted 7/9/2010 9:43 AM (GMT -7)   
Is it possible to lose weight with the meds we are on? I have a feeling I'm going to be getting more meds once I have my doctors appointment on the 19th of this month. I pray that they are not very expensive.
I've been diagnosed with anxiety and panic attacks.
My symptoms are......backache, severe headaches that Tylenol and Iboprofen won't touch, problems concentrating and problems remembering stuff, constipation, sleep disturbances, I tire easily, sometimes weakness,sometimes aches and pains,more heart palpitations lately too,  Im sure there is more but it's hard to think. Zyrtec for allergies and sometimes a nasal decongestant.
 
I take Paxil and sometimes Ativan for my anxiety. Over the counter I take a multivitamin, stool softener, a vitamin B supplement when I remember, AZO yeast when I remember. I think I've given up on Tylenol and Ibuprofen but have turned to Aleve, pain patches, pain creams, and my best friend my heating pad.


Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17101
   Posted 7/9/2010 9:48 AM (GMT -7)   
I don't take meds that have me gain weight.  My doctor has suggested those meds but I refuse to take them.  I'm also diabetic and weight gain would be even more injurious to me.  I do watch my carbohydrate intake and eat healthy foods.  This helps me a lot.  I also have a gentle exercise plan that I do daily.  This all helps with pain and I can stay off the meds that aren't healthy for me.
 
Sherrine


Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7


myjoy
Veteran Member


Date Joined Feb 2009
Total Posts : 686
   Posted 7/9/2010 12:30 PM (GMT -7)   
Yes, it is possible to lose weight even on meds that are required to get us through having fibro. I gained 60 pounds when I got fibro. It took me 3 years to gain this weight. This past winter, I was diagnosed with pre or boarderline diabetes. I had sat on my painful rear for 3yrs and kept eating whatever I wanted. It was a comfort for me....or so I thought.

When my doctor told me I might have Type 2 diabetes. I decided to change my life. This was on April 19th, 2010. I joined a doctor run wellness program on that day and began my journey. The program is called "New You." I walk now, and eat tons of fruits and veggies. I have lost 34 pounds since that day back in April.

I can't say that my pain is any better from all this, but it sure is no worse. I just plain feel better about myself, which is huge for us with fibro. It takes a mind set to do this, but it can be done.

I'm sorry you are in so much pain. I hope you get relief soon.
DX fibromyalgia 2007, osteoarthritis, obsessive-compulsive disorder OCD, depression, anxiety, sleep apnea, hysterectomy.

fluoxetine (prozac), abilify, trazodone, lorazepam, nabumetone, hydrocodone, c-pap machine.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:44 AM (GMT -7)
There are a total of 2,735,271 posts in 301,288 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
280 Guest(s), 12 Registered Member(s) are currently online.  Details
rollout, JayMot, paul hutchins, ufindjess, summer16, Huddie, Dmc695, soynomore, Traveler, sam12, haggis, kaneben66


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer